# SDR DALA2024092309349

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 100,264 hours, 21,100 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Faulted
- Location: Elevator Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1705 -DIV- DIV TO JFK DUE TO LT HYD QTY INDICATION DECREASE DURING FLIGHT. NO LEAKS IDENTIFIED UPON ARRIVAL. REPLACED ELEVATOR FEEL ACTUATOR PER B767 AMM 27-31. (9991858)
